# SDR SWAA2024090315296

- Difficulty date: July 22, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SUPPORT LOCATED BS727 BTW BL0 AND RBL5 AFT CARGO COMPARTMENT 2024-454321<[01] REPLACED CHANNEL SUPPORT LOCATED BS727 BTW BL0 AND RBL5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 144A2600;SHEET:486. REV.A; AND MEASURES OF CRACK IS L: 0.780 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N:500-196-30. S/N:A21033526 DUE DATE: 06-DEC-24;[02] REPLACED CHANNEL SUPPORT LOCATED BS727 BTW BL0 AND RBL5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 144A2600;SHEET:486. REV.A; AND MEASURES OF CRACK IS L: 0.780 INCH TOOK MECHANICALLY TOOL USED CALIPER P/N:500-196-30. S/N:A21033526 DUE DATE: 06-DEC-24 COMPLETED
